# SDR HEEA084420

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Sleeve
- Part number: 1200134A
- Condition: Rough
- Location: Bellcrank Assy
- Component: Bellcrank Assy
- Component part number: 222001727005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH BEARINGS. REPLACED BEARINGS DSP4 AND SLEEVES DUE TO WORN.  REPAIRED.
